On S-closed and extremally disconnected fuzzy topological spaces.

Petričević, Zlata

Matematichki Vesnik (1998)

  • Volume: 50, Issue: 1-2, page 37-45
  • ISSN: 0025-5165

How to cite

top

Petričević, Zlata. "On S-closed and extremally disconnected fuzzy topological spaces.." Matematichki Vesnik 50.1-2 (1998): 37-45. <http://eudml.org/doc/258092>.

@article{Petričević1998,
author = {Petričević, Zlata},
journal = {Matematichki Vesnik},
keywords = {fuzzy filter-base; fuzzy compactness; fuzzy regularity},
language = {eng},
number = {1-2},
pages = {37-45},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {On S-closed and extremally disconnected fuzzy topological spaces.},
url = {http://eudml.org/doc/258092},
volume = {50},
year = {1998},
}

TY - JOUR
AU - Petričević, Zlata
TI - On S-closed and extremally disconnected fuzzy topological spaces.
JO - Matematichki Vesnik
PY - 1998
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 50
IS - 1-2
SP - 37
EP - 45
LA - eng
KW - fuzzy filter-base; fuzzy compactness; fuzzy regularity
UR - http://eudml.org/doc/258092
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.